# SDR AALA201707059043

- Difficulty date: July 2, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 23,012 hours, 9,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT AND GATE AGENT REPORTED HAVING DIFFICULTY OPENING AND CLOSING THE CABIN ENTRY DOOR.  ADJUSTED THE L1 DOOR GUIDE IAW MM 52-11-00,  OPS CHECKED GOOD.
